The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 7, Issue 3, 1991
Metadata
 

Covering Lemmas and HMO Estimates for Eigenfunctions on Riemannian Surfaces
Guozhen Lu
pp. 221–246
Abstract | Full-Text PDF (1253 KB) | Metadata

Mean value and Harnack inequalities for a certain class of degenerate parabolic equations
Jose D. Fernandes
pp. 247–286
Abstract | Full-Text PDF (1836 KB) | Metadata

Analytic Dependence of Orthogonal Polynomials
Enrico Laeng
pp. 287–312
Abstract | Full-Text PDF (1413 KB) | Metadata

Harnack Inequality and Green Function for a Certain Class of Degenerate Elliptic Differential Operators
Oscar Salinas
pp. 313–349
Abstract | Full-Text PDF (1480 KB) | Metadata